# SDR 20001114SH017

- Difficulty date: April 12, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Failed
- Location: Stall Warning
- Part time: 8,094 hours, 4,293 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA/KIN - FLT F102 - AIRCRAFT RETURNED MIAMI DUE FIRST OFFICER STALL WARNING SYSTEM FAILED.  FURTHER REPORTS REVEALED THE AIRCRAFT RETURNED TO MIAMI DUE TO A FAILURE OF THE FIRST OFFICER FLIGHT DIRECTOR AND OF TNE NR 1 STALL WARNING SYSTEM.  ON LANDING, INVESTIGATION FOUND LEFT STALL WARNING VANE TO BE AT FAULT.  THIS WAS REPLACED AND TESTED SERVICEABLE.  THE AIRCRAFT RETURNED TO SERVICE.   (X)
